RUS  ENG
Full version
JOURNALS // Prikladnaya Mekhanika i Tekhnicheskaya Fizika // Archive

Prikl. Mekh. Tekh. Fiz., 1996 Volume 37, Issue 2, Pages 3–13 (Mi pmtf3499)

This article is cited in 4 papers

Type (2,1) regular submodels of the equations of gas dynamics

L. V. Ovsyannikov

Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk 630090

UDC: 533

Received: 04.08.1995


 English version:
Journal of Applied Mechanics and Technical Physics, 1996, 37:2, 149–158

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025